# SDR R61A201910011038

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Dented
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FWD FUSELAGE STARTING AT EDGE OF FRAME 10 TO SKIN SPLICE BETWEEN FRAMES 9 - 10, STRINGERS 17L-18L.  PERFORMED PERMANENT REPAIR BY CUT OUT AND SKIN DOUBLER AT FWD FUSELAGE SKIN LH SIDE BETWEEN FRAMES 9L-10L STGR 17L-18L IN ACCORDANCE WITH REFERENCE ETD2019-170-012810 REV C.  SEE EAMS W/O H6968 TASK 2232 FOR WORK DETAILS.
